# SDR DALA2014081804582

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 104,137 hours, 12,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEATS 51C THRU 60C INOPERATIVE. RECONNECTED EMERGENCY LIGHT CONNECTOR.
